MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO3728X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Purulent Discharge (1812); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Seroma (2069); Burning Sensation (2146); Hernia (2240); Numbness (2415); Obstruction/Occlusion (2422); Ascites (2596); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral incisional hernia.It was reported that after the implant, the patient experienced bowel obstruction, infections, seroma, adhesions, inflammation, eventration, hernia recurrence, purulent material, degenerating debris, scattered giant cells, histiocytes, peritoneal fluid, and pain/suffering.Post-operative patient treatment included revision surgery, lysis of adhesions, partial resection of infected mesh, release of small bowel obstruction, drain placement, peritoneal lavage, cytology, hernia repair with mesh, and drainage of infected seroma.
 
Additional Manufacturer Narrative
Additional information: a4 (weight in lbs.), b7, g3.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: b5, b7, h6(patient codes), additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral incisional hernia.It was reported that after the implant, the patient experienced bowel obstruction, infections, seroma, adhesions, inflammation, eventration, hernia recurrence, purulent material, degenerating debris, scattered giant cells, histiocytes, peritoneal fluid, burning sensation in stomach, no feeling on left abdomen, and pain/suffering.Post-operative patient treatment included revision surgery, lysis of adhesions, partial resection of infected mesh, release of small bowel obstruction, drain placement, peritoneal lavage, cytology, hernia repair with mesh, medication, and drainage of infected seroma.Relevant tests/laboratory data: (b)(6) 2019: peritoneal fluid for cytology showed degenerating debris, scattered giant cells, histiocytes and mixed acute/chronic inflammatory cells.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key12138340
Report Number9615742-2021-01687
Device Sequence Number11912334
Product Code FTL
UDI-Device Identifier10884521179653
UDI-Public10884521179653
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberPCO3728X
Device Catalogue NumberPCO3728X
Device Lot NumberPPB0955X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer08/04/2021
05/22/2024
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date08/19/2021
05/29/2024
Date Device Manufactured03/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ABSORBATACK (LOT# UNKNOWN)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight151 KG